Get your Health question answered in 3 easy steps

143 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Escitalopram cause an increased appetite?

Hi Dr. Rynne, Does the drug escitalopram tab 20mg cause increased appetite? If so, is there a comparable drug that does not cause increased appetite? Thank you
Fri, 9 Feb 2018
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. Yes, Escitalopram can cause an increased appetite and weight gain.

Hope my answer was helpful. If you have any other questions, Ill be glad to help.

Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....